Hi Folks! I have no time for details but Hep C did not cause me any liver damage. It caused brain damage! Symptoms included Manic Depressive symptoms non responsive to any know medications for bi-polar disorder, loss of memory, loss of intelligence, dementia, psychosis, rage, extreme pain head to toe including eyeballs and sexual organs, locking knotting muscles, tremmors, and odd tics, difficulting with proper sentance structure where I often talk like Yoda in the movies Star Wars.
Doctors tried everything, Opiates, Anti-Psychotics, NSAIDs, and things just kept getting worse. A friend of mine had back pain and gave me a bottle of neurontin and odd enough my symptoms went away almost completely until I started The combo/ chemo Pegasys/ Ribovirin. Finally my son was diagnosed as ADD/ADHD with opositional defiance and OCD, showing the early signs that I had and responded well with Adderall. When my doctors were about to pull me from my chemo I took one of these adderall and my symptoms went away again with no side effects from the Interferon and Ribovirin... Neurontin has shown possitive effects in lab rats for Parkinson's like symptoms where some rats died. Adderall is not associated with type of pain relief. Research PubMed.org Parkinson's Neurontin...
Needless to say it appears that Hep C can cause vasculitis and effect your brain reducing the effects of dopamine in the brain, with no liver damage. Maybe this is not actually a liver disease since it causes inflamation, and vasculitis in the brain and central nervous system where Neurontin 300MG 4X daily and Adderall 3.75MG 3X daily with 5MG Adderall XR for evenings seems to reverse some pretty bad symptoms. Odd enough I can sleep like a baby with the adderall.
Furthermore I found keeping my body temperature at 99-100 degrees is also effective somewhat. It appears that although the Hep C alone effected my brain that the Interferon & Ribovirn incresed the antibodies in my blood syrum which began to precipitate (turn solid) in my small blood vessels blocking blood flow and dopamine to my central nervous system. It could have been doing this all along causing all of my symptoms in a lesser degree but the picture was drawn for me after starting the combo therapy. This condition might be diagnosed as essential mixed cryoglobulinemia and vasculitis and it appears to be the results of a genetic defect where the condition is apparent in aging family members with my condition developing more rapidly with Hep C. Long term, I can't tell you what the Neurontin & adderall will do to you but I can tell you the symptoms untreaded will develop into permanant irriversible brain and central nervous system damage and ultimately death due to suicide or organ failure with your quality of life deminished to nothing but pain and dependance on others.
I ultimately suggest that if you have these symptoms with Hep C or treatment for Hep C that you consult your doctor and tell them, that althought there is no studies showing why this combination of medication is effect that it completely eliminated and reversed all sysmpoms in one Hep C patient that was undiagnosed for over 23 years. I can't imagine any is worse than I was. It got so bad I could not move in the mornings at all, I mean I could not lift my arms or legs. Be ware to monitor your BP! I noticed a significant increase in my BP after I had lived with 155/95 average for years and had got it down to 130/70 with diet. The old BP returned within 4 days of beginning adderall and I now take a BP med intermittantly with 140/80 as my average. Lower BP seems to increase pain. I hope this helps someone else!